Vyvanse and Yawning - from FDA reports
Yawning is found among people who take Vyvanse, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Adderall, and have Narcolepsy. This review analyzes which people have Yawning with Vyvanse. It is created by eHealthMe based on reports of 12,038 people who have side effects when taking Vyvanse from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On Sep, 20, 2017
12,038 people reported to have side effects when taking Vyvanse.
Among them, 13 people (0.11%) have Yawning
Number of reports submitted per year:
Time on Vyvanse when people have Yawning *:
- < 1 month: 66.67 %
- 1 - 6 months: 33.33 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Yawning when taking Vyvanse *:
- female: 53.85 %
- male: 46.15 %
Age of people who have Yawning when taking Vyvanse *:
- 0-1: 0.0 %
- 2-9: 10 %
- 10-19: 10 %
- 20-29: 10 %
- 30-39: 20 %
- 40-49: 20 %
- 50-59: 10 %
- 60+: 20 %
Top conditions involved for these people *:
- Narcolepsy (2 people, 15.38%)
- Stress And Anxiety (1 person, 7.69%)
- Impulse-Control Disorder (1 person, 7.69%)
- Fibromyalgia (1 person, 7.69%)
- Abnormal Dreams (1 person, 7.69%)
Top co-used drugs for these people *:
- Wellbutrin (2 people, 15.38%)
- Adderall (2 people, 15.38%)
- Lexapro (1 person, 7.69%)
- Latuda (1 person, 7.69%)
- Lamotrigine (1 person, 7.69%)
Top other side effects for these people *:
- Disturbance In Attention (5 people, 38.46%)
- Fatigue (4 people, 30.77%)
- Drug Ineffective (4 people, 30.77%)
- Insomnia (3 people, 23.08%)
- Breathing Difficulty (3 people, 23.08%)
* Approximation only. Some reports may have incomplete information.
Subscribe to the study: get notified of updates to the study.
Do you have Yawning when taking Vyvanse?
- Check symptoms - is yawning caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsYawning and drugs with ingredients of lisdexamfetamine dimesylate.
Expand the study to include reports from both FDA and eHealthMeYawning and Vyvanse from FDA and eHealthMe reports
Vyvanse has active ingredients of lisdexamfetamine dimesylate. It is often used in attention deficit hyperactivity disorder. (latest outcomes from Vyvanse 16,590 users)
Yawning (simultaneous inhalation of air and stretching of the eardrums, followed by exhalation of breath) has been reported by people with depression, pain, stress and anxiety, attention deficit hyperactivity disorder (latest reports from 1,472 Yawning patients).
Browse all side effects of Vyvansea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with YawningYawning
Could your condition cause YawningYawning
What would happen?
Questions to the study
15 year old girl with high functioning ASD, ADD/EFD, and Anxiety. Recently moved. She has totally destabilized. Prior to moving she was honor roll student, now failing. Cannot concentrate, says head feels weird like a headache but not ... just really heavy. Neuro just before we left ...
Has anyone had trouble with taking Vyvanse and Venlafaxine together because I went to the hospital a few months ago I was on 60 mg Vyvanse and 225 mg of venlafaxine and the paramedics thought I was taking the synthetic drug and I wasn't I had came to a point where I couldn't say anything I could ...
Hi. I ended up being hospitalized after one month being on wellbutrin sr. I became so psychotic and manic. I was paranoid to the max. I have never had any symptoms like this in my entire life. has anyone heard of someone going through something like this after taking wellbutrin sr?
I just start Vyvanse 30mg a week ago. The first day I was in heaven, but that went away. Now I seem to clinch my teeth, have headaches and seem 'out of it' at times. The overeating hasn't stopped yet either. How do I know that I need a higher dose? Is 40 mg ALOT stronger, or not really?
User reviews to the study
I've been taking Vyvanse and loving the benefits! I just worry about long term effects to my health. I wanna have kids someday very soon so I want to hear what others on this medication might be experiencing and how to get the most out of this treatment. So far it's been a life changer.